# SDR ICRR202204150001

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Bombdr BD1001A10
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: BA670370171
- Condition: Cracked
- Location: Engine Mount
- Component: Engine Mount, Bombdr
- Component part number: BA6703707013
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS FOUND IN BEARING DURING FPI INSPECTION PER SPECIFICATION MIL-I-6866.
